Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1966, Volume 6, supplement to № 4, Pages 237–241 (Mi zvmmf9513)  

A two-dimensional problem of nonlinear filtration

V. F. Baklanovskaya, A. N. Gaipova

Moscow

Full text: PDF file (374 kB)

Bibliographic databases:
UDC: 517.9:532
Received: 02.06.1965

Citation: V. F. Baklanovskaya, A. N. Gaipova, “A two-dimensional problem of nonlinear filtration”, Zh. Vychisl. Mat. Mat. Fiz., 6, supplement to № 4 (1966), 237–241

Citation in format AMSBIB
\Bibitem{BakGai66}
\by V.~F.~Baklanovskaya, A.~N.~Gaipova
\paper A two-dimensional problem of nonlinear filtration
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1966
\vol 6
\pages 237--241
\issueinfo supplement to № 4
\mathnet{http://mi.mathnet.ru/zvmmf9513}
\zmath{https://zbmath.org/?q=an:0224.76092}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9513
  • http://mi.mathnet.ru/eng/zvmmf/v6/i14/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:88
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021